Alert archive / West Virginia / Winter Storm Warnings in 2025

Winter Storm Warning 8, NWS Charleston, WV

February 15, 2025Pocahontas County, Randolph County, Webster County, West Virginia

NWS Charleston, WV issued this winter storm warning at Feb 15, 2025, 2:29 PM EST for Pocahontas County, Randolph County, Webster County, West Virginia. It took effect at Feb 16, 2025, 1:00 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 2025, 2:29 PM EST (19:29 UTC)
In effect from
Feb 16, 2025, 1:00 PM EST
Expired
Feb 17, 2025, 1:00 PM EST
In force
24 hr
Issued by
NWS Charleston, WV

Counties Pocahontas County, WV, Randolph County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 143 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2025-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2025-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 521 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
521 m²/s²
0-3 km storm-relative helicity
471 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this winter storm warning went out at Feb 15, 12:31 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Feb 15, 12:31 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1231 PM EST Sat Feb 15 2025

.SYNOPSIS...
Low pressure system brings high confidence in significant flooding
this weekend. Snow to end the event. Cold next week with snow around
mid-week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1004 AM Saturday...

Radar imagery shows areas of moderate to heavy rain over KY, quickly
advancing east with the bulk of precipitation along the warm front
just south of the area. Rain gauges have reported up to 0.35 inches
under the heavier rain. However, expect light rain this morning,
increasing in coverage and intensity as the day progresses. Rainfall
will spread north affecting SW VA, and southern WV coalfields
through this afternoon, before lifting north to affect the rest of
the area into this evening.

Latest CAMs indicate the axis of precipitation has shifted
south, as preliminary though couple of days ago. A Flash Flood
Watch remains in effect for the entire area, while few River
warnings remains in effect across the southern and central WV.
Therefore, increased PoPs across the south, lifting north per
latest guidance. Also, adjusted hourly temperatures match better
current observation trends.

There is a slight chance for thunderstorms to develop this afternoon
along the warm front. Per the lack of instability, no severe weather
is expected attm, but convective elements could bring localized
higher rainfall rates, accelerating runoff. Rest of forecast
remains on track.

As of 225 AM Saturday...

Some scattered echoes have begun appearing on radar early this
morning with no precipitation reaching the ground as the low levels
remain rather dry. As moisture continues to filter down to the
surface as warm advection increase, temperatures will then
begin to rise overnight as well, especially across the southern
coal fields. Once we begin to moisten up near the surface as dew
points rise, we should start seeing some precipitation reach
the ground late tonight, this could potentially fall as
snow/sleet or freezing rain across far northern portions of the
forecast area, especially SE Ohio. It doesn't currently appear
that there will be much, if any, in the way of wintry
accumulation outside of the mountains but this could cause some
slippery conditions early this morning across northern/northwest
portions of the area before the precipitation changes over to
all rain.

In the northeast mountains, where the Winter Weather Advisory
is in place for most of the day today, it appears with the later
precipitation arrival time than previously anticipated that
total ice/snow accumulation could be a bit less than previously
expected as well, with the primary impacts being felt across the
mountains instead of the lower elevations in the valley. The
threat for winter precipitation should end across the mountains
by late afternoon, however, heavy rain is still expected
thereafter.

The primary concern today is the potential for significant
river and areal flooding as a low pressure system from the
Plains combined with a surge of energy from the Gulf, will slide
northeast across the area by late early Sunday, deepening as it
crosses our area. Recent model trends have shown that
significant rainfall is still expected across much of our
forecast area, with the heaviest QPF still situated across
southwestern portions of the area. There is still some
disagreement with where the heaviest band of precipitation will
align before the frontal passage. Latest HRRR and NAM3km show a
narrow band of heavy rain along/just north of the I-65/I-79
corridor training along a warm frontal boundary for several
hours late this afternoon into tonight bringing with it a narrow
stripe of around 2- 3" of rain, which could greatly exacerbate
flooding concerns in these areas as soil remains very saturated
and area rivers/creeks continue to run high, especially if this
band can become convective. Another area of concern is across
the WV mountains and adjacent valleys where current snowpack
across the high terrain could also exacerbate any flooding
concerns.

Outside of these aforementioned areas, widespread heavy rain is
still expected for a good portion of today and tonight, with
potentially a small break for some areas before the
frontogenetically forced precipitation arrives late tonight into
Sunday. A Flood Watch remains in effect for our entire forecast
area until 1AM Monday. The risk for widespread flooding will
increase with time today, maximized tonight into Sunday. WPC
still has much of the western half of the forecast area in a MDT
risk for excessive rainfall today, consistent with recent
trends and ongoing messaging. There are also ongoing River Flood
Warnings for some areas in anticipation of this event, as many
are already at least in action stage and expected to reach flood
stage sometime Sunday.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
As of 330 AM Saturday...

Key Points:

 * Confidence increasing for an impactful wind event over the
   higher terrain Sunday into Monday morning, with a High Wind
   Watch out for the northeastern mountains.

 * Several inches of snow appear likely as well later Sunday and
   Sunday night. Hazardous travel conditions expected,
   especially in areas susceptible to blowing snow issues.

The cold front associated with this potent system is forecast to
be knocking on the door by sunrise Sunday, and will race across
the CWA during the morning hours and exit to the east by early
afternoon. As it does so, we can expect to see the stratiform
rain break up into more showery elements. Most lower elevation
locations should see a quarter inch or less of QPF during the
day Sunday, while the mountains pick up more than that, with
over a half inch possible in some of the northern mountains. As
cold air streams in behind the front, high temperatures will
occur in the morning, with temperatures dropping the rest of the
day once the front passes a given location. As temperatures
drop, rain showers will mix with and then yield to snow showers.

Aside from any ongoing creek and river flooding on Sunday, the
most impactful weather of this period may be the combined snow
and wind expected in the mountains. Momentum transfer in
forecast soundings suggests at least a high probability of a
strong Wind Advisory event, and with several models showing
60kt winds under the inversion, warning criteria gusts are
certainly possible. As a result, and in collaboration with
neighbors, a High Wind Watch is in place from mid-morning Sunday
through midday Monday for our northern mountain zones.
Additionally, the post-front QPF forecast for the mountains
ticked up a bit, kicking the snow forecast for some of our
northern mountains into at least Winter Weather Advisory
criteria. One or two zones hitting Warning criteria is not out
of the question, but given the recent upward shift and in
collaboration with neighbors, we decided to go with an advance
notice Advisory for Sunday afternoon and night, rather than a
Watch. Given the simultaneous wind event, significant blowing
and drifting of snow and reduced visibility is likely for
exposed areas in the higher terrain.

Even outside of any High Wind Warning or Wind Advisory area,
wind gusts of 25-35mph can be expected behind the front in lower
elevations, so at least some tree damage and sporadic power
outages will be possible area-wide on Sunday. And not to pile on
more, but some of the northern mountains could get close to Cold
Weather Advisory criteria late Sunday night or Monday morning,
though it's very borderline at this point and may be localized
to just the highest peaks.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
As of 350 AM Saturday...

There remains a good deal of uncertainty on the potential
Wednesday-Thursday snow event, but one thing seems to be
reasonably high confidence - next week will be much colder than
normal for mid/late February. For Tuesday and Wednesday, highs
from the mid-20s to mid-30s are expected. Thursday and Friday
may be a bit colder behind the mid-week system, with highs in
the mountains in the teens, and 20s in the lowlands. There is a
chance for some sub-zero lows in the mountains late this week.

Onto the potential snow event...

After dry weather later Monday through Tuesday, a developing low
over the Deep South and an upper-level trough digging through
the Upper Midwest and Great Lakes may combine to bring a decent
snow event across the area, and especially for the mountains.
However, "may" is the key word here, as there remains some
uncertainty on whether these twos systems will 'phase' enough to
bring us a solid slug of snow, or if it mostly stays south and
east of us. Among the deterministic models, the Euro and
Canadian models are faster on the progression of the upper-level
trough, and thus cause more phasing, while the GFS is slower and
enthusiastic on phasing of the features. The ensemble data seems
to reflect the leanings of the parent deterministic models, with
the EPS the most bullish on snow and the GEFS the least.
Regardless, at least some impactful snow seems more likely than
not for the mountains, with more uncertainty for the lowlands
northwest of the high terrain. NBM probabilities peg the chance
for 4" of snow through 7am Thursday as around 50% for the
mountains and eastward, with chances decreasing to the
northwest. Snow showers could linger for the mountains and
western upslope region into Thursday night before clearing.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 1230 PM Saturday...

Periods of moderate to heavy rain will continue to affect the
southern WV, SW VA, and central and northern WV mountains through
tonight as a warm front lifts north. Expect IFR/LIFR conditions at
BKW where the axis of precipitation has settled this afternoon.
Similar conditions are expected across the rest of sites as the warm
front lifts north later this afternoon and evening. Otherwise,
temporarily MVFR/VFR conditions will be possible outside
periods of rain.

The proximity of an approaching low pressure center will tighten up
the pressure gradient, providing a low level jet aloft developing
this afternoon and lasting through the night. This will produce an
extended period of LLWS across most terminals through at least
Sunday morning. Therefore, coded LLWS using NBM timing.

The low pressure, will push a cold front, entering SE OH by 12Z
Sunday. Much colder airmass behind the front will transition
rain into snow by Sunday afternoon (~18Z), spreading from west
to east while diminishing in intensity and coverage. LLWS may
continue during FROPA. Conditions finally improve to MVFR/VFR
from west to east Sunday afternoon or evening.

Light southerly winds, gusty around areas of moderate rain, will
continue across the area through Sunday morning, before shifting
from the west and becoming gusty behind the cold front Sunday
afternoon and evening.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and intensity of restrictions this
afternoon into Sunday could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
EST 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
CRW CONSISTENCY  M    M    L    M    M    M    M    L    M    M    H    H
HTS CONSISTENCY  L    H    H    H    M    H    H    M    H    M    M    L
BKW CONSISTENCY  M    H    M    M    M    M    M    M    L    L    L    L
EKN CONSISTENCY  H    H    H    M    M    M    M    M    H    H    M    M
PKB CONSISTENCY  H    H    H    H    H    H    M    L    L    L    L    H
CKB CONSISTENCY  M    M    H    M    M    M    M    M    M    M    M    M

AFTER 18Z SUNDAY...
IFR conditions possible once again late this weekend and next
week in snow, especially across the mountains.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through late Sunday night for WVZ005>011-013>020-
     024>034-039-040-515>526.
     Winter Weather Advisory until 6 PM EST this evening for WVZ516-
     518-523-524-526.
     Winter Weather Advisory from 1 PM Sunday to 10 AM EST Monday
     for WVZ522-523-526.
     High Wind Watch from Sunday morning through Monday afternoon
     for WVZ523-526.
OH...Flood Watch through late Sunday night for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through late Sunday night for KYZ101>103-105.
VA...Flood Watch through late Sunday night for VAZ003-004.

&&

SYNOPSIS...28/FK
NEAR TERM...28/ARJ
SHORT TERM...FK
LONG TERM...FK
AVIATION...ARJ
Hazardous weather outlook, Feb 15, 4:37 AM EST, 9 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
437 AM EST Sat Feb 15 2025

WVZ523-526-160945-
Northwest Pocahontas-Southeast Randolph-
437 AM EST Sat Feb 15 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 6 PM EST THIS EVENING...
...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM EST THIS MORNING THROUGH
LATE SUNDAY NIGHT...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...
...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST
MONDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Watch.
   Winter Weather Advisory.

Cold Weather Headlines may eventually be needed for low wind chills
late Sunday night and Monday morning.

Accumulating snow is possible around the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ516-518-524-160945-
Southeast Raleigh-Southeast Fayette-Southeast Pocahontas-
437 AM EST Sat Feb 15 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 6 PM EST THIS EVENING...
...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM EST THIS MORNING THROUGH
LATE SUNDAY NIGHT...

This Hazardous Weather Outlook is for portions of northeast and
southeast West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Accumulating snow is possible around the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515-517-519>521-525-160945-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Northwest Randolph-
437 AM EST Sat Feb 15 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM EST THIS MORNING THROUGH
LATE SUNDAY NIGHT...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Accumulating snow is possible around the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ522-160945-
Southeast Webster-
437 AM EST Sat Feb 15 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM EST THIS MORNING THROUGH
LATE SUNDAY NIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST
MONDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

Accumulating snow is possible around the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Feb 15, 1:29 PM EST, 1 hour before
Preliminary Local Storm Report
National Weather Service Charleston WV
129 PM EST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     Flood            1 ESE Prosperity        37.83N 81.20W
02/15/2025                   Raleigh            WV   911 Call Center

            High water on Front street and White Oak
            Drive.

&&

JRM
Local storm report, Feb 15, 1:47 PM EST, 42 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
147 PM EST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     Flash Flood      8 ENE Grundy            37.31N 81.97W
02/15/2025                   Buchanan           VA   911 Call Center

            Slate Creek is flooding.

&&

JRM
Local storm report, Feb 15, 1:48 PM EST, 41 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
148 PM EST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     Flash Flood      4 S Haysi               37.14N 82.31W
02/15/2025                   Dickenson          VA   911 Call Center

            Lick Creek Road is flooded and impassable.

&&

JRM
Local storm report, Feb 15, 1:50 PM EST, 39 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
150 PM EST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     Flash Flood      Clintwood               37.15N 82.46W
02/15/2025                   Dickenson          VA   911 Call Center

            Dickenson Hwy and Clintwood Main St is
            flooded.

&&

JRM
Local storm report, Feb 15, 2:04 PM EST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
204 PM EST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     Flash Flood      4 ESE Haysi             37.18N 82.23W
02/15/2025                   Dickenson          VA   911 Call Center

            Laurel Branch road is being flooded by
            Laurel Branch.

&&

JRM
Local storm report, Feb 15, 2:06 PM EST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
206 PM EST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     Flood            1 NNE Daniels           37.74N 81.12W
02/15/2025                   Raleigh            WV   911 Call Center

            High water Knolls Drive and Ritter Drive.

&&

JRM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 2:47 AM ESTWinter Weather AdvisoryRLXPocahontas, Randolph, Webster12 hr
Feb 15, 2:59 AM ESTHigh Wind WatchRLXPocahontas, Randolph11 hr
Feb 15, 10:35 AM ESTAreal Flood WarningRLXBoone, Logan, McDowell, Mingo, Raleigh, Wyoming35 hr
Feb 15, 2:05 PM ESTWind AdvisoryRLXPocahontas, Randolph47 hr
Feb 15, 2:29 PM ESTWinter Weather AdvisoryRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 27 more47 hr
Feb 15, 2:48 PM ESTFlash Flood WarningRLXLogan, McDowell, Mingo, Wyoming8 hr
Feb 15, 3:42 PM ESTAreal Flood WarningRLXBoone, Fayette, Kanawha, Nicholas, Raleigh18 hr
Feb 15, 4:28 PM ESTAreal Flood WarningRLXBoone, Lincoln, Logan, Mingo, Wayne29 hr
Feb 15, 5:17 PM ESTAreal Flood WarningRLXBoone, Cabell, Kanawha, Lincoln, Putnam, Wayne42 hr
Feb 15, 5:53 PM ESTAreal Flood WarningRLXBarbour, Braxton, Clay, Fayette, Kanawha, Lewis and 5 more16 hr
Feb 15, 6:41 PM ESTRiver Flood WarningRLXMcDowell, Mingo12 hr
Feb 15, 5:59 PM ESTAreal Flood WarningRLXBoyd, Carter, Greenup40 hr

Nearby

Winter Storm Warnings in West Virginia, 2025Every winter storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.